|Online since 2002|
About AmbienDiscussion forum about the side effects of Ambien. Share your experience and opinion about Ambien. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
I have been on ambien for a while now my doctor prescribed it to me because I was not sleeping due to pregnancy before Ambien i slept well maybe i should go to sleep right away but if i dont i see everyones skin changing i dont look right in the mirror i feel like im smiling but im not its actually making my depression worse but if i dont take it cant sleep im on zolpidem 10mg what do I do and should I start suing?
AskDocWeb: It sounds like you might have taken one recently. Please discuss this with your doctor before thinking about suing anyone.
Amnesia for talking on the phone and sleep googling
I have been taking ambien 10 mg for about 2 months now, I cut it in half because I feel like the whole tablet is too much for me. I take it only as needed for sleep and if I'm not doing anything the next morning, I give myself plenty of time to sleep. I do activities sometimes while sleeping and have complete amnesia of the event, but the activities aren't as major as driving (i.e. talking on the phone and sleep googling). I've noticed lately some irritability and aggression in the mornings after taking ambien, as well as under the influence of ambien, I would start arguments with my significant other.
As for now, I will continue to take ambien half pills as needed for sleep, but if any other serious side effects occur such as sleepwalking or even if the irritability and aggression start to effect my personal life, I will try other alternatives. I dont recommend it unless you really need it. Without it I would lay in bed until the wee hours of the morning with my mind racing through thoughts that I sometimes cannot control. I need a sedative to sleep.
Mouth full of saliva
Taking ambien for about 8 mos. now all of a sudden after I go to bed I have to get up 20 min. later my mouth full of saliva. I continue to fill a small cup twice before I can return to bed, about 1 hr. I'm on bi-pap also. also a side sleeper.
AskDocWeb: Your sleep disorder may be related to sleep apnea. Some patients with severe sleep apnea form excess saliva or "froth" at the mouth. Those with sleep apnea are often, but not always, snore heavily as well. In any case, here are three good reasons to discuss this symptom with your doctor.
1. Excessive saliva production can cause pneumonia if you aspirate or suck saliva into your lungs during sleep or any other time during the day.
2. Excess saliva may also be produced as an automatic response to the gastric reflux of stomach acid into your esophagus. If this is the case, there are different types of medications that may help you, specifically medications reduce production of stomach acid (H2-receptor blockers and proton-pump inhibitors).
3. TB (Tuberculosis) can also cause excess salivation so you may want to get a TB skin test to rule out TB.
To stop the excessive saliva, you may need to take a prescription medication called an anticholinergic drug. A common one is Sal-Tropine (atropine).
Night eating, injuries and sex without remembering
I have taken Ambien for the past 10 years now. I have experiences many of the above side effects as well. I often talk on ambian, on the phone, big on items on ebay that I dont remember until a few days have passed, The night eating is also horrendous. I have woke up many times with food EVERYWHERE in my kitchen, counters, floors, in my bed, wrappers...ect and stuff still waiting in the microwave that were apparantly forgotten completely. Thankfully I have never driven on it but I did start one little fire on my front porch while smoking one night.
I take it every single night and become very ill and anxious if I dont have it I will become sick and not sleep for days. I've asked my dr. to switch me but he keep putting it off. I dont understand why? The symptoms are major and dangerous at times. I've tripped (many many times) skinned knees, twisted ankles and had sex not even having any idea until I was told about it. I'm afraid to quit cold turkey because of potential side effects.
Hey just wanted to applaud all the natural recommendations and positive support AskDocWeb is giving out here. A clear and intelligent voice in the wilderness of big pharma ... Thanks for what you do! Drugs are toxic and poisonous to the body. In most cases natural alternatives should and could have been used with no further damage done and a healing process can actually occur. It's not clear if drugs cure or heal. What is very clear is that drugs are a trillion dollar business with many tragic victims. Even a lawsuit that compensates a victim with thousands or millions of dollars still won't recompense the loss of quality of life or life itself.
AskDocWeb: You are welcome.
I myself have not taken this drug and never will, however a very dear friend of mine 41 years old took it. Her co workers noticed an immediate change. She would call in that she was not coming in and then show up for her shift as a 911 operator. Then a neighbor found her sleep walking down her street. The family noticed she was not herself, however did not know why. She was one of the sweetest woman you would ever want to have in your life.
On Sunday we received a phone call that she was found dead in her residence. After the investigation it was determined she slept with a 38 under her pillow. Sometime during the night she took that 38 out and shot herself. This medication is dangerous and should be removed from the market from the reports I am reading. Why would the FDA allow something that allows people to do things they can not remember? Please if you are taking this drug STOP. This is a tragic event leaving 2 beautiful children with out a mother, and 100 of people who love her beautiful spirit heartbroken. AMBIEN IS A DANGEROUS DRUG... PAY ATTENTION IF YOU INSIST ON TAKING IT OR ANY OTHER SLEEP AID.
Bad side effects
I am a long term Ambien user. Was taking 5-10mg on and off. It helps to fall to sleep but side effects are bad: burning sensation in stomach, back aches and heart palpitations. I am stopping to use it anymore and will use again an old European remedy: valerian root. Good luck to everyone who will decide to stop taking this drug.
AskDocWeb: Please note that there are a few health concerns with using valerian root.
Read more Ambien Feedback.
Ambien - 99 - 100 - 101 - Page 102 - 103 - 104 - 105 - Last Page 118
If you find this page useful share it with others. If you have used Ambien, use the form below to add your review of Ambien, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by.
This consumer advocate website is protected by copyright © 2008-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Ambien and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.